Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawl and anxiety from effexor

Posted by laughingisgood on September 15, 2003, at 11:03:56

In reply to withdrawl and anxiety from effexor Dr. Bob, posted by soccermom on September 14, 2003, at 20:08:34

I am currently withdrawing from effexor. It really helps to know that the symptoms I'm experiencing are similar to other people's. It's too bad that doctors who prescribe them are not aware of it! I weaned myself down for about a month and have not taken any for a week! Each day gets a little better. Headache is gone, nausea is almost gone, "brain buzz" or "brain shivers" are less frequent and less intense. I have set aside this time for this purpose, and am taking things really easy and am avoiding stressful situations . I'm spending most time with my dog, who has unconditional love for me and I for her. I just keep telling myself that these are uncomfortable sensations, but I CAN do it , and I'm worth it. The withdrawal symptoms SUCK, but I am happy to be getting my emotions back. The meds mask the problems, the meds don't cure them. I intend to deal with "social anxiety" and the ensueing depression by non drug means.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:laughingisgood thread:13781
URL: http://www.dr-bob.org/babble/20030912/msgs/260209.html